# SDR C2XA05IA113

- Difficulty date: October 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 10,240 hours, 8,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

XNA - FLIGHT 3028, THE CREW REPORTED A STRONG ELECTRICAL SMELL IN THE COCKPIT ON APPROACH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, AND MAINTENANCE INSPECTED THE AIRCRAFT, WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
